An explicit construction of the Grothendieck residue complex
An explicit construction of the Grothendieck residue complex (with an appendix by Pramathanath Sastry), Astérisque, no. 208 (1992), pp. 3-115.
@incollection{AST_1992__208__3_0,
     author = {Yekutieli, Amnon},
     title = {An explicit construction of the {Grothendieck} residue complex},
     booktitle = {An explicit construction of the Grothendieck residue complex (with an appendix by Pramathanath Sastry)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {208},
     year = {1992},
     zbl = {0788.14011},
     mrnumber = {1213064},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1992__208__3_0/}
}
TY  - CHAP
AU  - Yekutieli, Amnon
TI  - An explicit construction of the Grothendieck residue complex
BT  - An explicit construction of the Grothendieck residue complex (with an appendix by Pramathanath Sastry)
AU  - Collectif
T3  - Astérisque
PY  - 1992
DA  - 1992///
IS  - 208
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1992__208__3_0/
UR  - https://zbmath.org/?q=an%3A0788.14011
UR  - https://www.ams.org/mathscinet-getitem?mr=1213064
LA  - en
ID  - AST_1992__208__3_0
ER  - 
%0 Book Section
%A Yekutieli, Amnon
%T An explicit construction of the Grothendieck residue complex
%B An explicit construction of the Grothendieck residue complex (with an appendix by Pramathanath Sastry)
%A Collectif
%S Astérisque
%D 1992
%N 208
%I Société mathématique de France
%G en
%F AST_1992__208__3_0
Yekutieli, Amnon. An explicit construction of the Grothendieck residue complex, in An explicit construction of the Grothendieck residue complex (with an appendix by Pramathanath Sastry), Astérisque, no. 208 (1992), pp. 3-115. http://archive.numdam.org/item/AST_1992__208__3_0/

[AK] A. Altman and S. Kleiman, "Introduction to Grothendieck Duality", Lecture Notes in Math. 20, Springer, 1970. | MR | Zbl

[Bo] A. Borel et al., "Algebraic 𝒟-Modules", Academic Press, Boston, 1987. | MR | Zbl

[BT] H. Bass and J. Tate, The Milnor ring of a global field, in "Algebraic K-theory II", Lecture Notes in Math. 342, Springer-Verlag, Heidelberg, 1973, 349-446. | MR | Zbl

[Be] A. A. Beilinson, Residues and adeles, Funkt. Anal. Pril. 14 (1980) no. 1, 44-45 ; English trans. in Func. Anal. Appl. 14 (1980) no. 1, 34-35. | MR | Zbl

[CA] N. Bourbaki, "Commutative Algebra", Hermann, Paris, 1972.

[Ch] S. N. Chase, On the homological dimension of algebras of differential operators, Comm. in Alg. 1 (1974), 351-363. | DOI | MR | Zbl

[EGA I] A. Grothendieck and J. Dieudonné, "Eléments de géométrie algébrique I", Springer-Verlag, Berlin, 1971. | MR | Zbl

[EGA IV] A. Grothendieck and J. Dieudonné, "Eléments de géométrie algébrique IV", Publ. Math. IHES 32 (1967).

[EZ] F. El Zein, Complexe Dualizant et Applications à la Classe Fondamentale d'un Cycle, Bull. Soc. Math. France, Mémoire 58, 1978. | EuDML | Numdam | MR | Zbl

[Gr] A. Grothendieck, The Cohomology Theory of Abstract Algebraic Varieties, Proc. ICM, Edinburgh, 1958. | Zbl

[GT] N. Bourbaki, "General Topology", part 1, Hermann, Paris, 1966. | Zbl

[Ha] R. Hartshorne, "Algebraic Geometry", Springer-Verlag, New-York, 1977. | DOI | MR | Zbl

[Hr] A. Huber, On the Parshin-Beilinson Adeles for Schemes, Abh. Math. Sem. Univ. Hamburg 61 (1991), 249-273. | DOI | MR | Zbl

[HK] R. Hübl and E. Kunz, Integration of Differential Forms on Schemes, J. reine angew. Math. 410 (1990), 53-83. | EuDML | MR | Zbl

[Hu] R. Hübl, "Traces of Differential Forms and Hochschild Homology", Lecture Notes in Math. 1368, Springer-Verlag, Berlin, 1989. | MR | Zbl

[Il] L. Illusie, Complexe de de-Rham-Witt et cohomologie cristalline, Ann. Sci. Éc. Nor. Sup. série 4, t. 12 (1979), 501-661. | DOI | EuDML | Numdam | MR | Zbl

[Ka] K. Kato, A generalization of local class field theory by using K groups I J. Fac. Sci. Univ. of Tokyo (Math.) ; part I: 26 no. 2 (1979), 303-376. | MR | Zbl

[Ka] K. Kato, A generalization of local class field theory by using K groups II, J. Fac. Sci. Univ. of Tokyo (Math.) ; part II: 27 no. 3 (1980), 603-683. | MR | Zbl

[Kh] B. Kahn, L'anneau de Milnor d'un corps local à corps residuel parfait, Ann. Inst. Fourier 34 no. 4 (1984), 19-65. | DOI | EuDML | Numdam | MR | Zbl

[Ko] G. Köthe, "Topological Vector Spaces I", Springer-Verlag, New-York, 1969. | MR | Zbl

[Ku1] E. Kunz, Arithmetische Andwendungen der Differentialalgebren, J. reine ang. Math. 214/215 (1964), 276-320. | EuDML | MR | Zbl

[Ku2] E. Kunz, Differentialformen auf algebraischen Varietäten mit Singulatitäten II, Math. Sem. Univ. Hamburg 47 (1978), 42-70. | DOI | MR | Zbl

[Li1] J. Lipman, Dualizing sheaves, differentials and residues on algebraic varieties, Asterisque 117 (1984). | Numdam | MR | Zbl

[Li2] J. Lipman, "Residues and Traces of Differential Forms via Hochschild Homology", Cont. Math. vol. 61, AMS, Providence, 1987. | DOI | MR | Zbl

[Lo] V. G. Lomadze, On residues in algebraic geometry, Izv. Akad. Nauk SSSR Ser. Mat. 45 (1981), 1258-1287; English trans. in Math. USSR Izv. 19 (1982) no. 3, 495-520. | MR | Zbl

[Ma] H. Matsumura, "Commutative Algebra", Benjamin/Cummings, Reading, Mass., 1980. | MR | Zbl

[Mi] J. Milnor, Algebraic K-theory and quadratic forms, Inv. Math. 9 (1970), 318-344. | DOI | EuDML | MR | Zbl

[Pa1] A. N. Parshin, On the arithmetic of two dimensional schemes. I. Distributions and residues, Izv. Akad. Nauk SSSR Ser. Mat. 40 no. 4 (1976), 736-773; English trans. in Math. USSR Izv. 10 no. 4 (1976), 695-729. | MR | Zbl

[Pa2] A. N. Parshin, Chern classes, adeles and L-functions, J. Reine Angew. Math. 341 (1983), 174-192. | EuDML | MR | Zbl

[Pa3] A. N. Parshin, Local class field theory, Proc. Steklov Inst. of Math. 3 (1985), 157-185. | Zbl

[RD] R. Hartshorne, "Residues and Duality", Lecture Notes in Math. 20, Springer-Verlag, Berlin, 1966. | EuDML | MR | Zbl

[Se] J. P. Serre, "Algebraic Groups and Class Fields", Springer-Verlag, New York, 1988. | MR | Zbl

[Sw] M. Sweedler, Groups of simple algebras, Publ. Math. IHES 44 (1974), 79-189. | DOI | EuDML | Numdam | MR | Zbl

[SY] P. Sastry and A. Yekutieli, On residue complexes, dualizing sheaves and local cohomology modules, in preparation. | DOI | Zbl

[Ta1] J. Tate, Genus change in extensions of function fields, Proc. AMS 3 (1952), 400-406. | DOI | MR | Zbl

[Ta2] J. Tate, Residues of differentials on on curves, Ann. Sci. de l'E.N.S. série 4, 1 (1968), 149-159. | EuDML | Numdam | MR | Zbl

[Wo] M. Wodzicki, Cyclic cohomology of differential operators in characteristic p > 0 , C.R. Acad. Sci. Paris 307, série I (1988), 249-254. | MR | Zbl

[Ye1] A. Yekutieli, "The Residue Complex and Duality for some Noncommutative Rings", Ph.D. Thesis, MIT, 1990. | MR

[Ye2] A. Yekutieli, Residues and 𝒟-modules, in preparation.